A characterization of regular le-semigroups.
Semigroup forum, Tome 23 (1981), pp. 85-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1981__23_134505,
author = {N. Kehayopulu},
title = {A characterization of regular le-semigroups.},
journal = {Semigroup forum},
pages = {85--86},
year = {1981},
volume = {23},
zbl = {0467.06010},
url = {http://geodesic.mathdoc.fr/item/SF_1981__23_134505/}
}
N. Kehayopulu. A characterization of regular le-semigroups.. Semigroup forum, Tome 23 (1981), pp. 85-86. http://geodesic.mathdoc.fr/item/SF_1981__23_134505/